# SDR SWAA2021062173388

- Difficulty date: May 14, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 52,475 hours, 31,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 947.5 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 947.5 STRINGER 26L AT AFT CARGO COMPARTMENT ; 2021-229767 / REPLACED ANGLE-SUPPORT LOCATED ON BS947.5; STRG26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG #149A8103; SHEET: 6; REV: -; PART USED P/N: 149A8113U6; PO: SW2021001424.; INSPECTED;ITEM RII
